# SDR AWXA200500717

- Difficulty date: June 12, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6552907501
- Condition: Cracked
- Location: Rt Horiztl Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK, DISCOVERED RT HORIZONTAL STAB CHANNEL CRACKED ON AFT SPAR WEB AT STAB STATION 170.  MX CUT OUT CRACKED SECTION ON AFT SPAR WEB AT STAB STATION 170 AND FABRICATED REPLACEMENT PARTS IAW BOEING 737-300 SRM 51-70-11-0 FIG 1.  BONDED AND INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-11-0 FIG 1.
